# SDR SIMA20210203011

- Difficulty date: February 3, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 37,870 hours, 32,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY FLOOR LIGHT STRIP #3 DOES NOT ILLUMINATE.-C/A-COMPLETE:REMOVED AND REPLACED CABIN EMERGENCY FLOOR LIGHT STRIP IAW AMM 33-50-12. OPS CHECK GOOD
